# SDR 20010504CW007

- Difficulty date: February 9, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 500074701
- Part serial: M64286
- Condition: Sheared
- Location: Lt Engine
- Part time: 16,640 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL TAKEOFF AT WEIGHT OF 124K LBS. WHILE PASSING THROUGH ABOUT 4000 FEET.  FELT AND HEARD A THUMP, SLIGHT YAW AND LOOKED DOWN TO SEE LEFT ENGINE HAD SPOOLED DOWN.  NO EVIDENCE OF VIBRATION OR COMPRESSOR STALLING.  WE PERFORMED EMERGENCY CHECKLIST FOR ENGINE FAILURE/DAMAGE DECLARED EMERGENCY AND LANDED WITH NORMAL RESULT.  LANDED AT APPROX 122K LBS.  DURING DISASSEMBLY, FOUND HPT SHAFT SHEARED.
